# SDR ASOA2014041410337

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD TOP AFT SIDE STRUCTURE IS BUCKLED.  COMPLIED WITH REO 670-52-11-072.  INSTALLED REPAIR PARTS IAW REO 670-52-11-072.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPAIRED AIR STAIR DOOR SIDE STRUCTURE IAW EC/TC AND REO 670-52-11-072.
